# SDR GTIA2021062135818

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 30,137 hours, 13,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE NEEDS SERVICE. -SERVICED L1 DOOR IAW AMM 52-10-00.
